# SDR AUS20010492

- Difficulty date: April 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Faulty
- Location: Lt & Rt Engine
- Component: Power Lever, Pwa, PW4152
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) LT AND RT ENGINE THROTTLES REDUCED TOWARDS IDLE. INTERMITTENT DEFECT. CAUSE COULD NOT BE IDENTIFIED. SEE MDR 01/0485 FORFURTHER INFORMATION.
